Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A new cross theorem for separately holomorphic functions
HTML articles powered by AMS MathViewer

by Marek Jarnicki and Peter Pflug PDF
Proc. Amer. Math. Soc. 138 (2010), 3923-3932 Request permission

Abstract:

We prove a new cross theorem for separately holomorphic functions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32D15
  • Retrieve articles in all journals with MSC (2010): 32D15
Additional Information
  • Marek Jarnicki
  • Affiliation: Institute of Mathematics, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
  • MR Author ID: 93825
  • Email: Marek.Jarnicki@im.uj.edu.pl
  • Peter Pflug
  • Affiliation: Institut für Mathematik, Carl von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany
  • MR Author ID: 139035
  • Email: peter.pflug@uni-oldenburg.de
  • Received by editor(s): November 27, 2009
  • Published electronically: June 22, 2010
  • Additional Notes: This research was partially supported by grant no. N N201 361436 of the Polish Ministry of Science and Higher Education and DFG-grant 436POL113/103/0-2.
  • Communicated by: Franc Forstneric
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 3923-3932
  • MSC (2010): Primary 32D15
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10552-X
  • MathSciNet review: 2679614